Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor withdrawal - very bad news

Posted by oeps7 on September 9, 2003, at 8:22:43

In reply to Re: Effexor withdrawal - very bad news oeps7, posted by spiciestcrashbean on September 8, 2003, at 18:40:40

> please could someone tell me this?I take effexor for my panic attacks. I have been taking it for 2 years. I tried to get off of it once but I just couldn't do it. I ended up in the emergency room because I couldn't stand up and would get a really bad head rush with every 2 steps that I would take. Then my panic attacks started to come back. please do they ever stop?
> spiciestcrashbean

You definitely need a doctor's help when coming off of this medication. Taper very slowly and don't be too hard on yourself. Your panic attacks will stop. I happen to be in panic mode today, have been off effexor totally for 8 days now. Keep talking on this board and telling yourself it will pass.
oeps7


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:oeps7 thread:1016
URL: http://www.dr-bob.org/babble/20030907/msgs/258322.html